EconPapers    
Economics at your fingertips  
 

Numerical Solutions of Stochastic Differential Equations Driven by Poisson Random Measure with Non‐Lipschitz Coefficients

Hui Yu and Minghui Song

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: The numerical methods in the current known literature require the stochastic differential equations (SDEs) driven by Poisson random measure satisfying the global Lipschitz condition and the linear growth condition. In this paper, Euler′s method is introduced for SDEs driven by Poisson random measure with non‐Lipschitz coefficients which cover more classes of such equations than before. The main aim is to investigate the convergence of the Euler method in probability to such equations with non‐Lipschitz coefficients. Numerical example is given to demonstrate our results.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/675781

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:675781

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:675781